# SDR DXTA20082908

- Difficulty date: March 2, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N650QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605150
- Aircraft time: 6,893 hours, 5,384 cycles
- Engine: Pwa PW545A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Misrigged
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, F
- Precautionary procedure: A

## Discrepancy

TRIM INDICATOR GOES .5 IN BEYOND FWD WHITE BAND AND ONLY BACK AS FAR AS THE O IN (TO) EXCESSIVE FWD CONTROL PRESSURES REQUIRED DURING TAKEOFF WITH INDICATOR IN TO RANGE. PERFORMED ELEVATOR TRIM SURVEY.  FOUND EXCESSIVE CLEARENCE BETWEEN PIN AND SPACER.  REMOVED ONE SPACER IAW MM CH 27-32-01 TO GET CLEARANCE OF .050 TO .080 REINSTALLED TRIM WHEEL. OPS CHECKED SATISFACTORY.
